# SDR DHL2005803518

- Difficulty date: November 24, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750257U503
- Condition: Cracked
- Location: Bs 1040-1060
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR 033026: AFT CARGO COMPT. SPLICE FITTING CRACKED 2 INCHES STA 1040.000 - STA 1060.000 L-31L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PAGE 1. REMOVED CRACKED SPLICE FITTING IAW SRM 51-1-21, SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW SPLICE FITTING IAW SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1
